# SDR 0202909987

- Difficulty date: September 12, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N987US
- Make and model: Doug DC-9-32
- Aircraft serial: 47458
- Aircraft time: 79,712 hours, 60,931 cycles
- System (JASC): 4990 · APU Oil System
- Component: Apu, Honeywell, GTCP8598DCA
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, FLIGHT ATTENDANT REPORTED THE LEFT AFT LAV SMOKE ALARM SOUNDING AND BURNING SMELL IN CABIN. SMELL CLEARED BUT LAV ALARM CONTINUED UNTIL RESET. FLIGHT CONTINUED TO DESTINATION. MAINTENANCE REPLACED THE APU. OPERATIONAL CHECK OK.
